# SDR ASAA2020041432642

- Difficulty date: April 3, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 57,701 hours, 23,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751019
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAFFLE BETWEEN L/H STA 500H TO 500I, LBL 24 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED BAFFLE IAW B737 900 SRM 51 40 02 0G 0 AND B737 900 SRM 51 40 05 0G 0.
